INFORMATION
  • Some side effects related to blood vessels could be occurred.
    Very rarely, when a filler is injected into an artery, the blood vessel can become clogged. Necrosis may occur at sites where blood supply is difficult.
    If there is a sudden symptom such as discoloration and pain and multiple small pustules immediately after the procedure on the treatment site, it is safe to visit the hospital immediately and receive medical treatment after consultation.
  • I'm worried about side effects. What kind of side effects could happen?
    Side effects such as necrosis and blindness are very rare. But there are cases where the filler excessively presses the blood vessels or enters the blood vessels and causes side effects.
    It is therefore safe for you to be treated by an experienced doctor.
    General discomfort after treatment is normally relegated to mild symptoms such as bruising, pain, redness, and swelling, and discomfort can be recover within a few days or you can take additional medicines.
  • Swelling, erythema, bruising, etc. may occur after filler injection.
    Although hyaluronic acid filler is safe, swelling, erythema and bruising may occur from various causes.
    Damage to blood vessels during procedure can cause bruising. Bruises usually disappear naturally within a week, but if you apply a bruise relief cream(vit-K cream), the bruises disappear more quickly.
    Injected hyaluronic acid in the skin absorbs moisture, which can cause a slight swelling. It is more effective to use an ice pack before and after the treatment.
    After filler treatment you can take oral antibiotics, NSAID’s for 3 days to prevent inflammation.
  • The treatment site may be painful after the procedure.
    Types of pain include pain that penetrates the skin through the needle and pain caused by filler.
    The injection site can be anesthetized, and pain relief can be achieved by taking an analgesic such as Tylenol after the procedure.
  • After the procedure, itching (allergic reaction) may occur.
    Although not common, allergic reactions to fillers can cause erythema and edema.
    Or allergic reactions are caused by disinfectants, topical anesthetics and antibiotics. Consult your doctor to determine if you should take the medicine or not.
  • The procedure area may be uncomfortable.
    Filler is composed of substance similar to hyaluronic acid that exists in the human body.
    The filler fills the volume gap and persists in the skin, so you may feel a sense of numbness or discomfort.
    If discomfort persists after a certain period of time, please consult your doctor.
  • It can be an infection.
    The procedure is performed in an aseptic environment. If the procedure is contaminated or the bacteria enter the procedure site, inflammation often occurs.
    If the patient does not manage the site well, may become infected.

    When you are infected, the procedure site is reddened, swollen, feverish, and painful.
    If this happens, please talk to your doctor. Dissolve the filler or take the medication to improve symptoms quickly.
  • Skin color can be changed by discoloration.
    If the skin becomes whiter due to the pressure of the blood vessels caused by the filler. It is a temporary response and can be improved.
    If it last long please let your doctor know and then you can take some massage or dissolving a small amount of filler.
  • The treatment area looks bluish.
    In some rare cases, a bluish filler may appear to be visible called ‘Tyndall effect’ if the skin color is light, the skin is thin, or the filler is injected into the surface of skin layer.
    So it is recommended that you do not overdo it.
  • Acne can occur.
    Sometimes acne is caused by damage and clogging of pores.
    Avoid procedures for areas with acne or folliculitis.